# SDR SWAA2020091813626

- Difficulty date: August 27, 2020
- Submitted: September 18, 2020
- Operation: Air carrier
- Aircraft: N493WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32477
- Aircraft time: 53,633 hours, 31,840 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Condition: Corroded
- Location: Bs 727e
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STRINGER CLIP AT AFT CARGO BAY BS 727E S-23R WL 163, MARKED.  REMOVED AND REPLACED STRINGER CLIP AT BS 727E S-23R, PER DWG NR 146A1221 SHEETS 37 AND 39 AND SRM 51-40-02-0G-0.
